# SDR DALA14036523163

- Difficulty date: June 16, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 23,889 hours, 12,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER CORNER FITTING FRAME  68 OF R2 DOOR.  REPLACED AFT LOWER CORNER FITTING IAW SRM 51-72-11, 51-42-11, AND DWG D53480009.
